# SDR IPXA10561487

- Difficulty date: July 21, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,442 hours, 13,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N37706
- Condition: Damaged
- Location: Bs 1681 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, STRINGER 16R AT BS 1681 ELONGATED HOLES AT STRINGER CLIPS.     REPAIRED IAW ER NR 10-3618, DATED 03AUG2010.
